Alert archive / Arizona / Wind Advisories in 2008

Wind Advisory 17, NWS Flagstaff, AZ

June 9, 20084 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Jun 9, 2008, 3:19 PM MST for 4 counties in Arizona. It took effect at Jun 10, 2008, 10:00 AM MST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2008, 3:19 PM MST (22:19 UTC)
In effect from
Jun 10, 2008, 10:00 AM MST
Expired
Jun 10, 2008, 9:00 PM MST
In force
11 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2645 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 092219
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
319 PM MST MON JUN 9 2008

AZZ004>017-039-040-100530-
/O.NEW.KFGZ.WI.Y.0017.080610T1700Z-080611T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
319 PM MST MON JUN 9 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MST TUESDAY. 

A STORM SYSTEM WILL APPROACH THE STATE TUESDAY...BRINGING STRONG
GUSTY SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING HOURS.
SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED.

THESE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND
SAND...ESPECIALLY OVER THE LOWER ELEVATIONS NORTH OF THE MOGOLLON
RIM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

STAUDENMAIER
5 follow-up statements
000 
WWUS75 KFGZ 100415
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
915 PM MST MON JUN 9 2008

AZZ004>017-039-040-101230-
/O.CON.KFGZ.WI.Y.0017.080610T1700Z-080611T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
915 PM MST MON JUN 9 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MST
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM MST TUESDAY.

A STORM SYSTEM WILL APPROACH THE STATE TUESDAY...BRINGING STRONG
GUSTY SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING
HOURS. SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 45 MPH
ARE EXPECTED.

THESE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND...
ESPECIALLY OVER THE LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 101300
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
600 AM MST TUE JUN 10 2008

AZZ004>017-039-040-102100-
/O.CON.KFGZ.WI.Y.0017.080610T1700Z-080611T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
600 AM MST TUE JUN 10 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
MST THIS EVENING. 

A STORM SYSTEM WILL APPROACH THE STATE TODAY...BRINGING STRONG
GUSTY SOUTHWEST WINDS FROM LATE MORNING THROUGH THE EVENING
HOURS. SUSTAINED WINDS FROM 20 TO 30 MPH WITH GUSTS UP TO 45 MPH
ARE EXPECTED.

THESE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND...
ESPECIALLY OVER THE LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 102102
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
202 PM MST TUE JUN 10 2008

AZZ004>017-039-040-110400-
/O.CON.KFGZ.WI.Y.0017.000000T0000Z-080611T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
202 PM MST TUE JUN 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

A STORM SYSTEM WILL CONTINUE TO APPROACH THE STATE TODAY.
SOUTHWEST WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON...
BECOMING SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 45 BY LATE
AFTERNOON.

THESE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND...
ESPECIALLY OVER THE LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM.

SOME WIND GUSTS REPORTED AS OF 2 PM MST INCLUDE...

FLAGSTAFF AIRPORT .......... 36 MPH.
GRAND CANYON ............... 37 MPH.
WINSLOW .................... 36 MPH.
ST. JOHNS .................. 37 MPH.
WINDOW ROCK ................ 36 MPH.
SHOW LOW ................... 39 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER
SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 110038
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
538 PM MST TUE JUN 10 2008

AZZ004>017-039-040-110400-
/O.CON.KFGZ.WI.Y.0017.000000T0000Z-080611T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
538 PM MST TUE JUN 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

AN APPROACHING STORM SYSTEM WILL CONTINUE TO BRING STRONG
SOUTHWEST WINDS TO MUCH OF NORTHERN ARIZONA THROUGH THIS EVENING.
EXPECT SUSTAINED WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.
IT WILL REMAIN BREEZY OVERNIGHT...WITH SOME LOCATIONS FROM THE
KAIBAB PLATEAU TO AREAS JUST EAST OF THE SAN FRANCISCO PEAKS CONTINUING
TO EXPERIENCE GUSTS OVER 40 MPH.

THESE STRONG WINDS COULD CREATE AREAS OF BLOWING DUST AND SAND
OVER THE LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM.

SOME WIND GUSTS REPORTED AS OF 5 PM MST INCLUDE...

GRAND CANYON AIRPORT.......44 MPH.
FLAGSTAFF AIRPORT..........43 MPH. 
WINSLOW....................43 MPH. 
ST. JOHNS..................39 MPH. 
SHOW LOW ..................39 MPH.
PRESCOTT AIRPORT...........38 MPH.
WINDOW ROCK ...............38 MPH. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

JJ
000 
WWUS75 KFGZ 110404
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
904 PM MST TUE JUN 10 2008

AZZ004>017-039-040-110515-
/O.EXP.KFGZ.WI.Y.0017.000000T0000Z-080611T0400Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
904 PM MST TUE JUN 10 2008

...WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM MST THIS EVENING. 

BREEZY CONDITIONS WILL CONTINUE ACROSS MANY AREAS FOR THE REST OF
TONIGHT...ALTHOUGH WIND GUSTS ARE EXPECTED TO REMAIN BELOW
ADVISORY CRITERIA. THE FAVORED WINDY LOCATIONS INCLUDING THE
EASTERN SLOPE OF THE KAIBAB PLATEAU AND THE AREA JUST EAST OF THE
SAN FRANCISCO PEAKS MAY EXPERIENCE GUSTS NEAR 40 MPH OVERNIGHT...BUT
THE STRONGER WINDS ARE EXPECTED TO BE LOCALIZED.

$$

JJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 9, 2:30 PM MST, 49 minutes earlier.

Area forecast discussion, Jun 9, 2:30 PM MST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
230 PM MST MON JUN 9 2008

.SYNOPSIS...DRY WEST TO SOUTHWEST FLOW ALOFT WILL CONTINUE ACROSS
NORTHERN ARIZONA OVER THE NEXT SEVERAL DAYS. BREEZY TO WINDY
AFTERNOON CONDITIONS AND NEAR NORMAL TEMPERATURES ARE EXPECTED
THROUGH THE MIDDLE OF THE WEEK. TEMPERATURES ARE THEN EXPECTED TO
RISE TO ABOVE NORMAL READINGS BY THE END OF THE WEEK WITH DRY
WEATHER AND LOCALLY BREEZY AFTERNOONS CONTINUING.

&&

.DISCUSSION...CLEAR SKIES AND GENERALLY LIGHT WINDS WILL CONTINUE TO
BE THE RULE OVER NORTHERN ARIZONA THIS AFTERNOON AND OVERNIGHT AS
HIGH PRESSURE BUILDS OVER THE REGION. AN AREA OF LOW PRESSURE WILL
PASS TO OUR NORTH TUESDAY AND WEDNESDAY CREATING GUSTY WINDS ACROSS
THE AREA. BECAUSE OF THE WINDS AND LOW RELATIVE HUMIDITIES...BOTH A
WIND ADVISORY AND A RED FLAG WARNING WILL BE ISSUED FOR
TUESDAY...WITH ANOTHER ROUND OF ADVISORY/WARNINGS POSSIBLY BEING
NECESSARY FOR PORTIONS OF NORTHERN ARIZONA ON WEDNESDAY AS WELL.

WINDS WILL DECREASE AFTER WEDNESDAY WITH A BRIEF COOLDOWN EXPECTED
MIDWEEK. MODELS SUGGEST A BUILDING RIDGE OF HIGH PRESSURE FOR THE
END OF THE WEEK...THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK.
SKIES SHOULD REMAIN GENERALLY CLEAR AND DAILY MAXIMUM TEMPERATURES
SHOULD RISE TO ABOVE SEASONAL NORMS BY THE END OF THIS WEEK. TYPICAL
JUNE AFTERNOON BREEZINESS CAN ALSO BE EXPECTED.

&&

.AVIATION...FOR THE 00Z PACKAGE...VFR CONDITIONS ARE EXPECTED FOR
THE NEXT 24 HOURS...WITH GENERALLY LIGHT WINDS WITH GUSTS LESS THAN
20 KTS UNTIL AROUND 15Z TUESDAY. SOUTHWEST WINDS WILL INCREASE
TUESDAY MORNING...BECOMING 15-25KTS WITH GUSTS UP TO 40 KTS AFTER
18Z. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...RED FLAG WARNING IN EFFECT FROM 10 AM MST UNTIL 9 PM
MST TUESDAY FOR MOST OF NORTHERN ARIZONA. FIRE WEATHER WATCH IN
EFFECT FROM WEDNESDAY MORNING UNTIL WEDNESDAY EVENING FOR PORTIONS
OF NORTHEAST AND EAST CENTRAL ARIZONA. SEE FIRE WEATHER PRODUCT
PHXRFWFGZ FOR ADDITIONAL INFORMATION. SEE FIRE WEATHER FORECAST
(PHXFWFFGZ) FOR DISCUSSION OF DAYS 1 AND 2.

THURSDAY THROUGH SATURDAY...EXPECT DRY WEATHER WITH NEAR TO SLIGHTLY
ABOVE NORMAL TEMPERATURES AND BREEZY WEST TO SOUTHWEST WINDS EACH
AFTERNOON THROUGH THE PERIOD. WIND SPEEDS ARE EXPECTED TO REMAIN
BELOW CRITICAL FIRE WEATHER TRESHOLDS THROUGH THE PERIOD.

&&

FGZ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM MST UNTIL 9 PM MST TUESDAY FOR FIRE
WEATHER ZONES 104>117-139-140.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING UNTIL WEDNESDAY EVENING
FOR FIRE WEATHER ZONES 110>117-139-140.
WIND ADVISORY TUESDAY MORNING UNTIL TUESDAY EVENING WEATHER ZONES
004>007-009>017-039-040

&&

PUBLIC...STAUDENMAIER
AVIATION/FIRE WEATHER...ONTON

VISIT WEATHER.GOV/FLAGSTAFF FOR MORE NORTHERN ARIZONA WEATHER
INFORMATION.
Hazardous weather outlook, Jun 9, 10:00 AM MST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1000 AM MST MON JUN 9 2008

AZZ004>018-037>040-100700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
1000 AM MST MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A TROUGH OF LOW PRESSURE OVER THE GREAT BASIN WILL BRING STRONG
SOUTHWEST WINDS TO NORTHERN ARIZONA ON TUESDAY. EXPECT WINDS OF 15
TO 30 MPH WITH GUSTS UP TO 40 MPH IN THE AFTERNOON. THESE WINDS
WILL COMBINE WITH MINIMUM RELATIVE HUMIDITIES LESS THAN 15 PERCENT
TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS BY LATE MORNING AND
INTO THE EARLY EVENING.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 5:31 AM MSTFire Weather WatchFGZApache, Coconino, Gila, Navajo, Yavapai8 hr
Jun 9, 1:50 PM MSTFire Weather WatchFGZApache, Coconino, Navajo26 hr
Jun 9, 1:50 PM MSTRed Flag WarningFGZApache, Coconino, Navajo, Yavapai31 hr

Nearby

Wind Advisories in Arizona, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.